# SDR HYIA836HC201113

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572101200
- Condition: Cracked
- Location: Zone 200
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK A CRACK WAS FOUND ON THE LT SIDE OF THE UPPER FRAME 28. THE DAMAGE CONSISTS OF A SINGLE CRACK THAT STARTS MIDWAY DOWN THE WEB RUNNING 1.6" THROUGH A .098" HOLE AND INTO THE AFT FACING FLANGE 0.6".  REPAIRED IAW STS ENGINEERING SOLUTIONS EA 12-2011-010.  REPAIR PERFORMED BY TECH SERVICE (MRO) UNDER W/O 17010.
